Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Was shooting meth. Why did the site get red and painful?

as i was shooting meth the site got red and painful. The whole time I continued to get great blood return showing I was still in the vein .. I have a couple red, painful swollen bumps now that are not getting any better. I now have a itchy rash on both my arms also.... The bumps are not hot to the touch but my both hands are extremely painful with decreased sensation.....
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think the painful red bumps can be due to thrombophlebitis.i think there was demage to the nerve underneath hence loss of sensation.openvthe area and see for any nerve demage.use a antibiotic twice daily for five days .chymoral forte and combiflame twice daily and application of calamine lotion over the rash area.if there is itching go for atarax 25 mg at night
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor